# SDR CALA2014012090177

- Difficulty date: January 18, 2014
- Submitted: January 20, 2014
- Operation: Air carrier
- Aircraft: N779UA
- Make and model: Boeing 777222
- Aircraft serial: 26941
- Aircraft time: 69,732 hours, 12,271 cycles
- Engine: Pwa PW4077
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 3L AFT SIDE EMERGENCY LIGHT FOUND DIM.  DOOR 3L AFT SIDE EMERGENCY LIGHT BATTERY REPLACED, OPERATIONS CHECKED GOOD IAW AMM 33-51-06.
